# SDR FDEA202407301068

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 64,571 hours, 25,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SEAT TRACK NUT PLATES WITH RIVETS RUSTY LBL 45.50 BTW STA 1195-1200 REMOVED CORROSION AT FLANGE SEAT TRACK AT STA 1195-1200 LBL 45.50 IAW B 757 SRM 51-10-  02-OG FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-00-52-1A DETAIL VII REMOVED AND   INSTALLED NEW SEAT TRACK SECTION BETWEEN STA 1180-1320 LBL 45.50 IAW B-DWG 146N5120   REV. A AND B 757 SRM 51-40-02-OG.  THIS IS A MAJOR REPAIR.
